# SDR TRAX200600551

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 5,879 hours, 5,255 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENGY EXIT HATCH FOUND TO BE STUCK IN FRAME (WITH PAINT) DUE TO AIRCRAFT REPAINTING.  INSPECT ALL EMERGENCY EGRESS POINTS ON AIRCRAFT TO BE SURE THEY ARE FREE OF PAINT OVERSPRAY AND MOVE FREELY (OVERWING EMERGENCY EXITS, PAX DOOR, SERVICE DOOR, CREW ESCAPE HATCH)
